计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  在线办公 | 
计算数学  2017, Vol. 39 Issue (3): 321-327    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索 Previous Articles  |  Next Articles  
非线性整数规划的一个新的无参数填充函数算法
高岳林, 吴佩佩
北方民族大学 信息与系统科学研究所, 银川 750021
A NEW PARAMETER-FREE FILLED FUNCTION ALGORITHM FOR NONLINEAR INTEGER PROGRAMMING
Gao Yuelin, Wu Peipei
Research Institute of Information and System Computation Science, North Minzu University, Yinchuan 750021, China
 全文: PDF (318 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 离散填充函数是一种用于求解多极值优化问题最优解的一种行之有效的方法.已被证明对于求解大规模离散优化问题是有效的.本文基于改进的离散填充函数定义,构造了一个新的无参数填充函数,并在理论上给出了证明,提出了一个新的填充函数算法.该填充函数无需调节参数,而且只需极小化一次目标函数.数值结果表明,该算法是高效的、可行的.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词全局优化   填充函数   离散优化     
Abstract: Discrete filled function is an effective method to solve the optimal solution of multi-extremum optimization problem. It has been proved to be effective for solving large-scale discrete optimization problems. In this paper, a new non parameter filled function is constructed based on the improved discrete filled function definition, and a new filled function algorithm is proposed in the paper. The filled function without adjusting the parameters, and only requires a minimization of objective function. The experiment results show that the algorithm is efficient and feasible.
Key wordsGlobal optimization   Filled function   Discrete optimization   
收稿日期: 2016-09-01;
基金资助:

国家自然科学基金项目(61561001,11161001);民族大学重点科研基金项目(2015KJ10)

引用本文:   
. 非线性整数规划的一个新的无参数填充函数算法[J]. 计算数学, 2017, 39(3): 321-327.
. A NEW PARAMETER-FREE FILLED FUNCTION ALGORITHM FOR NONLINEAR INTEGER PROGRAMMING[J]. Mathematica Numerica Sinica, 2017, 39(3): 321-327.
 
[1] Ge R P. A filled function method function for finding a global minimizer of a function of several variables[J]. Math. Program, 1990, 46: 91-204.
[2] Ge R P, Huang H. A continous approach to nonlinear integer programming[J]. Appl. Math. Comput., 1989, 34: 39-60.
[3] Tuy H, Horst R. Convergence and restart in branch-and-bound algorithm for global optimization application to concave minimization and D.C. optimization problems[J]. Math. Program, 1989, 41: 161-183.
[4] Ng C K, Zhang L S, Li D. Discrete filled function method for discrete global optimization[J]. Comput. Optim. Appl., 2005, 31(3): 357-379.
[5] Ng C K, Li D, Zhang L S. Discrete global descent method for discrete global optimization and nonlinear integer programming[J]. J. Global Optim., 2007, 67(3): 357-379.
[6] Shang Y L, Zhang L S. A filled function method for finding a global minimizer on global integer optimization[J]. J. Comput. Appl. Math., 2007, 37(3): 357-379.
[7] Woon S F, Rehbock V. A critical review of discrete filled function methods in solving nonlinear discrete optimization problems[J]. Appl. Math. Comput., 2010, 217(1): 25-41.
[8] Lin H, Wang Y, Fan L, Gao Y L. A new discrete filled function method for finding global minimizer of integer programming[J]. Appl. Math. Comput., 2013, 219: 4371-4378.
[9] Yang Y L, He M L, Gao Y L. Discrete Global Optimization Problems with a Modified Discrete Filled Function[J]. J. Oper. Res. Soc. China, 2015, 3: 297-315.
[10] Shang Y L, Zhang L S. Finding discrete global minima with a filled function for integer programming[J]. Eur. J. Oper. Res., 2008, 189: 31-40.
[11] Wang W X, Shang Y L, Zhang L S. Two-parameters quasi-filled function algorithm for nonlinear integer programming[J]. J. Zhejiang Univ-Sci. A, 2006, 7(12): 2083-2087.
[12] Li M X, Shang Y L, Wang G L. Modified filled function to solve nonlinear programming problem[J]. Math. Comput., 2015, 2: 50-55.
[1] 申培萍, 申子慧. 广义线性多乘积问题的完全多项式时间近似算法[J]. 计算数学, 2017, 39(3): 287-294.
[2] 申培萍, 申子慧. 一类广义分式规划问题的完全多项式时间近似算法[J]. 计算数学, 2015, 37(2): 179-185.
[3] 申培萍, 张永俊, 梁彦超. 一类广义分式规划问题的ε-近似算法[J]. 计算数学, 2014, 36(3): 303-308.
[4] 李慧贤,李英华. 改进的进化算法解最短路问题[J]. 计算数学, 2007, 28(1): 47-55.
[5] 余胜生,文元桥,周敬利. 隧道算法的分布式并行计算模型[J]. 计算数学, 2006, 27(4): 299-306.
[6] 吴青,刘三阳,张乐友. 求非光滑规划全局极小点的一类改进的填充函数法[J]. 计算数学, 2005, 26(2): 118-125.
[7] 靳利霞,唐焕文,李斌,计明军,朱训芝. 一类连续函数模拟退火算法及其收敛性分析[J]. 计算数学, 2005, 27(1): 19-30.

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10